MathSciNet Relay Station
MathSciNet bibliographic data
MR1230594 53C15
Chinea, D.; Marrero, J. C. Conformal changes of almost contact metric structures. Riv. Mat. Univ. Parma (5) 1 (1992), 19–31 (1993).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement